# SDR AWXA0001641

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,506 hours, 32,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR CRACKED AT FS 180 WL 207 RBL 23.  REMOVED AND REPLACED WEB IAW B737-300 SRM 51-40-02 PG 2-4, 6-8, 10-11, 16-17.
